RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 5, Pages 1145–1172 (Mi izv3047)  

This article is cited in 3 scientific papers (total in 3 papers)

On the theory of the higher-dimensional Schrödinger operator

V. G. Maz'ya


Full text: PDF file (2171 kB)

Bibliographic databases:
Received: 03.01.1964

Citation: V. G. Maz'ya, “On the theory of the higher-dimensional Schrödinger operator”, Izv. Akad. Nauk SSSR Ser. Mat., 28:5 (1964), 1145–1172

Citation in format AMSBIB
\Bibitem{Maz64}
\by V.~G.~Maz'ya
\paper On the theory of the higher-dimensional Schr\"odinger operator
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 5
\pages 1145--1172
\mathnet{http://mi.mathnet.ru/izv3047}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=174879}
\zmath{https://zbmath.org/?q=an:0148.35602}


Linking options:
  • http://mi.mathnet.ru/eng/izv3047
  • http://mi.mathnet.ru/eng/izv/v28/i5/p1145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Egorov, V. A. Kondrat'ev, “On an estimate of the number of points of the negative spectrum of the Schrödinger operator”, Math. USSR-Sb., 62:2 (1989), 551–566  mathnet  crossref  mathscinet  zmath
    2. P.-G. Lemarié-Rieusset, “The role of Morrey spaces in the study of Navier–Stokes and Euler equations”, Eurasian Math. J., 3:3 (2012), 62–93  mathnet  mathscinet  zmath
    3. M. Krbec, H.-J. Schmeisser, “On dimension-free integrability improvement for Sobolev embeddings”, Eurasian Math. J., 4:1 (2013), 65–75  mathnet  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:219
    Full text:102
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019